advertisement
Question
Posted by: Veronica | 2009/10/01

About the drug Simvastatin

Simvastatin have been used for 2 yrs. Suffered severe leg, hip and muscle pains. Stopped medication on own accord about 2wks ago. Now suffers from severe diarrhoea. Is on and off fever normal side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Veronica

It is normal side-effects but you should consult your doctor for alternative medication to control your cholesterol.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement